# SDR CA130626008

- Difficulty date: June 25, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 6,654 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Relief Valve
- Part number: RV05268
- Condition: Worn
- Location: Vacuum Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ACFT WAS SNAGGED WITH A VACUUM LOW ANNUNCIATOR LIGHT ON IN LOW IDLE AND DURING THE DEICE BOOT MANUAL CYCLE.  THE VACUUM RELIEF VALVE WAS FOUND WORN AND REPLACED.  SINCE FEBRUARY 2012, WE HAVE REPLACED 9 VACUUM RELIEF VALVES AT OUR BASE.
